Volume 5, Issue 2, May 1998, Pages 120 - 125
A Nonlinear Transformation of the Dispersive Long Wave Equations in (2+1) Dimensions and its Applications
Mingliang Wang, Yubin Zhou, Zhibin Li
Received 23 January 1998, Accepted 12 March 1998, Available Online 1 May 1998.
- https://doi.org/10.2991/jnmp.19188.8.131.52How to use a DOI?
- A nonlinear transformation of the dispersive long wave equations in (2+1) dimensions is derived by using the homogeneous balance method. With the aid of the transformation given here, exact solutions of the equations are obtained.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Mingliang Wang AU - Yubin Zhou AU - Zhibin Li PY - 1998 DA - 1998/05 TI - A Nonlinear Transformation of the Dispersive Long Wave Equations in (2+1) Dimensions and its Applications JO - Journal of Nonlinear Mathematical Physics SP - 120 EP - 125 VL - 5 IS - 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.19184.108.40.206 DO - https://doi.org/10.2991/jnmp.19220.127.116.11 ID - Wang1998 ER -